At first I washed my face too often and when I turn fatter and fatter in the face. But I had no pimples anymore. But since I have started to rub me with a moisturizing milk. The result been better. Now today I have no pimples and small blackheads on my nose.
The problem is that I still have oily skin on the face. This leads to small blackheads that clog pores and make them inflamed. The formation of red marks.
I have tried absolutely every point. Expensive products, moisturizing creams and fat, and vitamin B5 and vitamin C.
Today, I clean the face with a simple basic soaps, sometimes so do I clean with a facial scrub. After that I moisturize with a moisturizing milk which is a bit greasy, not too greasy, but good for oily face.
I have to moisturize, otherwise I become so greasy skin. But no matter what I do, I get yet oily and red in the face.
Clean skin is the body produces oily skin = red marks
Impure skin is the body produces less oily skin = red marks
Every time I clean the skin so I notice a short time the skin is less red and have a normal color. Then it takes me a while to get the red skin again because of the fatty skin.
You often find on google images that people with oily skin has different colors of skin, but people who have non oily skin, these are the normal color of his skin.
So here I have my new one:
(Only the red marks, not the pimples)
or (except pimples):
The last picture you can see the color difference on the forehead and around the eye.
Such problems do I have. I get that problem when I have oily skin, but around the eye, it's normal skin.
Therefore, I have watched a little about Vitamin B5, and it does not work for me. I had tested it for about 3 months without any results. I saw today that the body breaks down Vitamin B5 to Coenzyme-A. Therefore, I wonder if I could eat Coenzyme-A directly, instead of Vitamin B5? Coenzyme-A to reduce facial fat as they say.
Do you have other suggestions on how I can solve my problems?
Problem: Red marks and oily skin
Solution: Clean skin - But how?
My last solution is to take roaccutane.
Edited by Persson121, 11 February 2012 - 05:36 PM.